# SDR 95UAL747022

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

NR 4 ENGINE WAS SHUTDOWN IN FLIGHT DUE TO FIRE WARNING INDICATION.  DISCHARGED BOTH FIRE BOTTLES.  UPPER FORWARD B-LOOP WIRE FOUND CHAFING AGAINST ENGINE CAUSING FALSE FIRE INDICATION.  WIRE REPAIRED.
